# SDR SWAA2013032614174

- Difficulty date: March 20, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 35,814 hours, 22,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 500A TO BS 500B, LBL 20.  REMOVED AND REPLACED INTERCOSTAL IAW SRM.
